I use betnovate everyni8.. But when I forget to use it.. My skin becomes rough and many rashes and some pimples type occurs on my face.. Should I continue using it?.. Will it do any harm further to my skin by prolonged use?? | POPxo

Are you over 18?

  • Yes
  • No

Girls Only!

Uh-oh. You haven't set your gender on your Google account. We check this to keep for girls only.

To set your gender on Google:

  • 1. Click the button below to go to Google settings.
  • 2. Set your gender to "Female"
  • 3. Make sure your gender is set to 'Visible' or 'Public'
  • Go to Google settings
  • Cancel

"Do you really want to hide Pia" ?

Note: You can enable Pia again from the settings menu.

  • Yes
  • No
cross
Book a cab
Order food
View your horoscope
Gulabo - your period tracker
Hide Pia
Show latest feed
Beauty
I use betnovate everyni8.. But when I forget to use it.. My skin becomes rough and many rashes and some pimples type occurs on my face.. Should I continue using it?.. Will it do any harm further to my skin by prolonged use??
Answer
2 Likes | 7 Answers
Like button Like
Save Button Save
Share ButtonShare
All Answers
Stop using it.. it's becoming like a drug to ur skin as only whn u use it Ur face is fine & when u don't it becomes bad.. go to some good dermatologist or try applying a few drops of any oil( like coconut, almond, mustard ) & massage d oil gently on Ur face & leave it for half an hr at night before going to bed den cleanse Ur face..😃
Like  Comment
1 Likes  | 0 Comment
Post Anonymously
Submit
Don't try that anymore, it's making ur skin infected.....use some sarsho oil, one or two drops to ur skin.....
Like  Comment
1 Likes  | 0 Comment
Post Anonymously
Submit
Don't use it, it is a corticosteroid and corticosteroids suppress our immunity. It will be effective only if you use it on a regular basis! The day you stop,your problems will reoccurr....start using vicco turmeric cream instead.
Like  Comment
1 Likes  | 0 Comment
Post Anonymously
Submit
Betnovate is a corticosteroid.. it is not meant for long usage. . You haven't mentioned the purpose you use it for every night.if you use it for pimples or scars there are better medications out there.. switch to them like tretinoin can be used for acne scars.. a dermatologist will recommend the best treatment . If not then there is a site called acnemantra. com... check that out.
Like  Comment
1 Likes  | 0 Comment
Post Anonymously
Submit
Me and my mom use it and I don't even remember since when, and seriously I love it and we haven't faced any problem.
Like  Comment
1 Likes  | 0 Comment
Post Anonymously
Submit
It's chemical based cream better avoid that n try switching to any natural remedy.
Like  Comment
1 Likes  | 2 Comment
Post Anonymously
Submit
Consult skin specialist.......
Like  Comment
0 Likes  | 0 Comment
Post Anonymously
Submit